# SDR CALA2014060991251

- Difficulty date: May 24, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 46,518 hours, 10,825 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB RT ENG HPSOV EICAS WITH LIGHT.  REPLACED NR 2 ENG HPSOV & CONTROLLER IAW AMM 36-11-08 & 36-11-07.  OPERATIONS CHECKED GOOD.
